# SDR 05FDEA00476

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDCC ZONE 241, RT SEAT TRACK NR 5, FR39.5, HAS 1-AREA OF CORROSION INSIDE SCALLOPED HOLE.  REMOVED DAMAGED SEAT TRACK AND REPLACED WITH NEW SEAT TRACK P/N A53810820000IAW A310-200 SRM 51-72-10.
